# SDR AWXA200400282

- Difficulty date: March 3, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 53,902 hours, 38,185 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 69177925
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK A .375 INCH CRACK WAS FOUND ON INTERCOSTAL IN NOSE WHEEL WELL BETWEEN BS 243.7 AND BS 251.6, STR 21 LT.  MAINTENANCE REMOVED CRACKED INTERCOSTAL IN NOSE WHEEL WELL BETWEEN BS 243.7 AND BS 251.6, STR 21 LT; FABRICATED A NEW REPLACEMENT INTERCOSTAL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 & 14 PG 1, 38 & 56.
